Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

August 13, 2021City of Danville, Virginia; Caswell County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Aug 13, 2021, 9:46 PM EDT for City of Danville, Virginia; Caswell County, North Carolina. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 9:46 PM EDT (01:46 UTC)
Expired
Aug 13, 2021, 10:30 PM EDT
In force
44 min
Issued by
NWS Blacksburg, VA
Hail
0.50 in
Wind
50

Counties Caswell County, NC, City of Danville, VA

The radar

The Roanoke radar (KFCX), 100 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2291 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

318 
WWUS81 KRNK 140146
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
946 PM EDT Fri Aug 13 2021
 
NCZ005-006-VAZ044-058-140230-
Rockingham NC-Caswell NC-Halifax VA-Pittsylvania VA-
946 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of 
eastern Rockingham, Caswell, southeastern Pittsylvania and
southwestern Halifax Counties and the City of Danville through 1030
PM EDT...

At 946 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Westover Hills to near Monroeton. Movement
was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Danville...
Reidsville...
Yanceyville...
Bethel...
Providence...
Jericho...
and Mayfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3625 7974 3625 7976 3661 7954 3685 7898
      3627 7934 3625 7947 3625 7953 3624 7953
TIME...MOT...LOC 0146Z 238DEG 26KT 3659 7949 3626 7969 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

$$

RR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 8:22 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 13, 8:22 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
822 PM EDT Fri Aug 13 2021

.SYNOPSIS...
A cold front will move through the area Saturday and stall over
the southern Appalachians. This will result in unsettled
weather into early next week with scattered to numerous showers
and thunderstorms. Cooler temperatures can also be expected
early next week along with abundant cloud cover.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 815 PM EDT Friday...

A quick update to remove the Severe Thunderstorm Watch from
products, which ended at 8 PM. Showers and embedded storms are
across southeastern WV and parts of north central VA. These are
finally quieting down, and this has happened only recently.

Precipitation received today and this evening, especially over
Summers and Greenbrier Counties in WV, and Rockbridge County in
VA, may prime them for additional water issues tomorrow with
the FROPA.

As of 710 PM EDT Friday...

A few multicell clusters of thunderstorms and isolated showers
continue across WV and VA this evening. The severe threat is
largely over, however there is still the possibility for heavy
rainfall and gusty winds as this activity wanes. Outflow
boundaries and loss of insolation have stabilized much of the
area...and SPC mesoanalysis shows increasing CIN. Cloud to ground
lightning have decreased dramatically, with an increase in
intracloud flashes as stratiform regions grow. Will be dropping
the severe thunderstorm watch on time at 8 PM or a little
before.

Broad cyclonic flow aloft will push a cold front towards the TN
Valley towards morning, with showers and thunderstorms becoming
more widespread by mid morning.

As of 245 PM EDT Friday...

Scattered thunderstorms expected through this evening. Scattered
to numerous showers and storms expected again Saturday.

Scattered strong to isolated severe storms are expected until
sunset...most numerous across the Virginias. Severe thunderstorm
watch #436 is in effect until 8PM along the VA Blue Ridge and
foothills. After todays activity wanes, expect another muggy
night with lows in the 60s mountains to the lower 70s piedmont.

Threat for showers/thunderstorms will continue across WVA
through the overnight per approach of the upstream cold front.
This front is expected to move southeast across the OH valley
tonight and essentially be on our doorstep by daybreak Saturday.
Expect showers/storms to be ongoing along the front Saturday
morning, becoming more prolific as the front crosses the
forecast area during the day. Forecast reflects better than a
50/50 chance for wetting Saturday, rain amounts generally
between 0.25 and 0.50...locally higher where thunderstorms
persist. Still looking at scattered strong storms with isolated
severe per temperatures warming back into the 80s to lower 90s,
another unstable day.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 200 PM EDT Friday...

An upper level ridge off the Southeast Coast will slow down the
arrival of a cold front trying to move southeast across the Ohio
Valley late Saturday. The latest models have the front moving over
the mountains Saturday evening, then into northern North Carolina by
sunrise Sunday morning. SPC currently has a Marginal Risk for severe
thunderstorms where the lee trough reside over the piedmont.
However, with the front approaching and entering the mountains
during diurnal heating, expected this risk area maybe expanded
westward. Also with very high PWATs, any storm can produce heavy
downpours, leading to flash flooding. From initial appearances,
Saturday afternoon and night will be the most active weather day of
the period.

Surface high pressure moves over New England Sunday and wedges south
into the Carolinas Sunday night. With the upper level ridge
remaining off the Southeast Coast, tropical moisture will overrun
the wedge, keeping Sunday mostly cloudy. Rain chances will be best
near the front (along the VA/NC border) during the day then fade
through the evening. The area will be deeper into the wedge on
Monday. As the winds become southeasterly, we are most likely to see
extensive cloud cover with spotty areas of light rain/drizzle,
moreso along the eastern slopes of the NW NC/SW VA Blue Ridge. Rain
may gain intensity Monday night as remnants of TS Fred moves inland
over the southeastern states with surface winds increasing from the
southeast along the southern Blue Ridge.

Having a wedge, abundant clouds and rain in the forecast,
temperatures will run around 10F cooler than normal Sunday and
Monday. High temperatures each day should not make it into the
80s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 200 PM EDT Friday...

The upper level ridge will remain off the Southeast Coast with a
surface wedge over the Mid Atlantic states on Tuesday. The big
question is, where is Fred? The Hurricane Center has the center of
the remnants of TS Fred in the vicinity of the northern GA/AL border
Tuesday afternoon. Some models have the storm wobbling in this area
for another day while others track it slowly to the north along the
western side of the Appalachains Mountains Tuesday into Wednesday.
We will have high PoPs for the Tuesday-Wednesday time-frame, then
back to afternoon summer-time convection Thursday.

Temperatures will remain cooler than normal Tuesday and Wednesday.
Temperatures return to near normal on Thursday.

For official details on Tropical Storm Fred, please refer to the
guidance from NHC.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
As of 700 PM EDT Friday...

Scattered storms expected until soon after sunset...activity
diminishing after sunset. An inbound frontal boundary will
likely result in upstream activity persisting across WV and the
Mason Dixon.

Maintained VCTS for all TAF sites until about 00Z...then removed
for the overnight. Expect repeat thunderstorm threat Saturday,
but more prolific in coverage as a cold front slowly moves
through the central Appalachians from N-S.

Any fog tonight will be patchy.

Winds are expected to be mainly from the west and under 10
kts. Expect strong outflow wind gusts near thunderstorms.

Forecast confidence = good.

Extended Aviation Discussion...

A cold front moving in from northwest will bring a better
threat of storms for the weekend and into early next week,
potentially enhanced by tropical moisture from Fred. So overall,
aside from storms and patchy fog, should be mainly VFR, with
potential for sub-VFR over the weekend if we get an easterly
fetch behind the front off the Atlantic, especially at night.

&&

.CLIMATE...
As of 115 AM EDT Friday...

Records for:

Friday 08/13/2021
Site  MaxT Year  MinT Year  LoMax Year  HiMin Year
KBLF    95 1925    46 1919     63 1966     70 2016
KDAN   102 1977    52 1930     68 1979     77 1918
KLYH    98 1935    49 1930     68 1986     75 1926
KROA    99 1926    45 1930     69 1946     74 2019
KRNK    95 1926    43 1930     64 1996     68 2016

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...PM/SH
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...PM
CLIMATE...PM/WP
Hazardous weather outlook, Aug 13, 8:16 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
816 PM EDT Fri Aug 13 2021

VAZ035-045>047-058-059-150030-
Amherst-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
816 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered strong thunderstorms are possible Saturday afternoon. There
could be some locally heavy rainfall over the weekend as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone, social media, by email at rnk.skywarn@noaa.gov or online at
www.weather.gov/rnk.

NCZ001>006-018>020-VAZ007-009>020-022>024-032>034-043-044-WVZ042>044-
507-508-150030-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Henry-Pittsylvania-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
816 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia, west central Virginia and southeast West Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rainfall could lead to localized flooding this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Hanes

In the hours before

Special weather statement, Aug 13, 7:56 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
756 PM EDT Fri Aug 13 2021

VAZ023-024-034-035-045-140030-
Botetourt VA-Amherst VA-Campbell VA-Bedford VA-Rockbridge VA-
756 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of
south central Rockbridge, north central Campbell, northern Bedford,
east central Botetourt, and southwestern Amherst Counties and the
City of Lynchburg through 830 PM EDT...

At 756 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Buchanan to near Bedford. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lynchburg...
Bedford...
Buchanan...
Glasgow...
Big Island...
Forest...
and Coleman Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, south central and west central Virginia.

&&

LAT...LON 3768 7947 3738 7899 3728 7951 3748 7982
TIME...MOT...LOC 2356Z 244DEG 21KT 3747 7967 3735 7948

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RR
Special weather statement, Aug 13, 8:08 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
808 PM EDT Fri Aug 13 2021

VAZ007-009-010-WVZ042-043-140100-
Tazewell VA-Bland VA-Smyth VA-Mercer WV-Summers WV-
808 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of
northwestern Smyth, Tazewell, west central Bland, west central
Summers and western Mercer Counties through 900 PM EDT...

At 808 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Northfork to near Claypool Hill. Movement
was east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bluefield...
Tazewell...
Matoaka...
Camp Creek...
Burkes Garden...
Pocahontas...
and Bramwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3696 8178 3699 8180 3720 8166 3721 8156
      3726 8150 3727 8142 3742 8131 3742 8128
      3746 8131 3751 8121 3756 8120 3765 8092
      3700 8141 3693 8183
TIME...MOT...LOC 0008Z 248DEG 17KT 3744 8135 3702 8172

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR
Special weather statement, Aug 13, 8:41 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
841 PM EDT Fri Aug 13 2021

VAZ034-035-045-046-140115-
Amherst VA-Campbell VA-Bedford VA-Appomattox VA-
841 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of
northwestern Appomattox, north central Campbell, east central
Bedford, and southeastern Amherst Counties and the City of Lynchburg
through 915 PM EDT...

At 841 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lynchburg, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lynchburg...
Amherst...
Concord...
Forest...
Madison Heights...
Boonsboro...
and Falconerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3733 7925 3744 7932 3761 7899 3736 7886
TIME...MOT...LOC 0041Z 248DEG 15KT 3741 7919

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

RR
Special weather statement, Aug 13, 8:52 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
852 PM EDT Fri Aug 13 2021

VAZ007-010-WVZ042-043-140130-
Tazewell VA-Bland VA-Mercer WV-Summers WV-
852 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of
eastern Tazewell, central Bland, southwestern Summers and Mercer
Counties through 930 PM EDT...

At 852 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wenonah to near Asberrys. Movement was
east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bluefield...
Princeton...
Tazewell...
Athens...
Matoaka...
Ceres...
and Rocky Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3726 8147 3727 8142 3742 8131 3742 8128
      3745 8130 3750 8126 3766 8080 3704 8121
      3705 8122 3700 8131 3704 8159
TIME...MOT...LOC 0052Z 253DEG 16KT 3747 8121 3705 8150

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR
Special weather statement, Aug 13, 9:12 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
912 PM EDT Fri Aug 13 2021

NCZ005-006-VAZ044-058-140145-
Rockingham NC-Caswell NC-Halifax VA-Pittsylvania VA-
912 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of
eastern Rockingham, Caswell, south central Pittsylvania and
southwestern Halifax Counties and the southeastern City of Danville
through 945 PM EDT...

At 912 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mayfield to near Bethany. Movement was
east at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Danville...
Reidsville...
Wentworth...
Yanceyville...
Bethel...
Providence...
and Mayfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3626 7990 3654 7963 3664 7906 3625 7943
      3625 7953 3624 7953 3624 7963
TIME...MOT...LOC 0112Z 264DEG 14KT 3649 7961 3625 7984

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

RR
Special weather statement, Aug 13, 9:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
946 PM EDT Fri Aug 13 2021

NCZ005-006-VAZ044-058-140230-
Rockingham NC-Caswell NC-Halifax VA-Pittsylvania VA-
946 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of
eastern Rockingham, Caswell, southeastern Pittsylvania and
southwestern Halifax Counties and the City of Danville through 1030
PM EDT...

At 946 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Westover Hills to near Monroeton. Movement
was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Danville...
Reidsville...
Yanceyville...
Bethel...
Providence...
Jericho...
and Mayfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3625 7974 3625 7976 3661 7954 3685 7898
      3627 7934 3625 7947 3625 7953 3624 7953
TIME...MOT...LOC 0146Z 238DEG 26KT 3659 7949 3626 7969

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RR

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:08 PM EDTSpecial Weather StatementRNKTazewell52 min
Aug 13, 8:41 PM EDTSpecial Weather StatementRNKCity of Lynchburg34 min
Aug 13, 10:28 PM EDTSpecial Weather StatementRNKCity of Danville47 min
Aug 13, 11:36 PM EDTSpecial Weather StatementRNKTazewell39 min
Aug 13, 11:48 PM EDTSevere Thunderstorm WarningRNKTazewell57 min
Aug 14, 2:39 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham66 min
Aug 14, 2:45 PM EDTSpecial Weather StatementRNKFranklin30 min
Aug 14, 4:05 PM EDTSpecial Weather StatementRNKCity of Martinsville25 min
Aug 14, 4:07 PM EDTSpecial Weather StatementRNKPatrick23 min
Aug 14, 4:08 PM EDTSpecial Weather StatementRNKCharlotte37 min
Aug 14, 4:30 PM EDTSpecial Weather StatementRNKPatrick30 min
Aug 14, 4:31 PM EDTSpecial Weather StatementRNKCity of Martinsville29 min
Aug 14, 4:34 PM EDTSpecial Weather StatementRNKHalifax26 min
Aug 14, 4:46 PM EDTAreal Flood AdvisoryRNKPatrick2 hr
Aug 14, 4:50 PM EDTAreal Flood AdvisoryRNKCharlotte3 hr
Aug 14, 5:04 PM EDTSpecial Weather StatementRNKHalifax26 min
Aug 14, 5:05 PM EDTSpecial Weather StatementRNKFranklin25 min
Aug 14, 5:08 PM EDTSpecial Weather StatementRNKCharlotte37 min
Aug 14, 5:16 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax59 min
Aug 14, 5:25 PM EDTSpecial Weather StatementRNKCity of Galax35 min
Aug 14, 5:29 PM EDTSpecial Weather StatementRNKFranklin31 min
Aug 14, 5:35 PM EDTAreal Flood AdvisoryRNKHalifax3 hr
Aug 14, 5:45 PM EDTSevere Thunderstorm WarningRNKCarroll, Grayson, Wythe45 min
Aug 14, 5:46 PM EDTSpecial Weather StatementRNKFranklin29 min
Aug 14, 6:10 PM EDTAreal Flood AdvisoryRNKCharlotte2 hr
Aug 14, 6:31 PM EDTAreal Flood AdvisoryRNKHalifax2 hr
Aug 14, 6:38 PM EDTAreal Flood AdvisoryRNKCarroll, Grayson, Wythe117 min
Aug 14, 6:39 PM EDTSpecial Weather StatementRNKHalifax36 min
Aug 14, 6:55 PM EDTSpecial Weather StatementRNKWythe35 min
Aug 14, 7:18 PM EDTSevere Thunderstorm WarningRNKPulaski, Wythe22 min
Aug 14, 7:22 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista23 min
Aug 14, 7:25 PM EDTSpecial Weather StatementRNKBedford35 min
Aug 14, 7:29 PM EDTSpecial Weather StatementRNKSmyth31 min
Aug 14, 7:31 PM EDTSpecial Weather StatementRNKCity of Buena Vista29 min
Aug 14, 7:35 PM EDTSpecial Weather StatementRNKBath25 min
Aug 14, 7:43 PM EDTSpecial Weather StatementRNKPulaski32 min
Aug 14, 7:47 PM EDTAreal Flood AdvisoryRNKPulaski, Wythe85 min
Aug 14, 7:50 PM EDTSpecial Weather StatementRNKAmherst, Buckingham, City of Buena Vista25 min
Aug 13, 9:12 PM EDTSpecial Weather StatementRNKCaswell33 min
Aug 13, 11:43 PM EDTSpecial Weather StatementRNKRockingham32 min
Aug 14, 12:13 AM EDTSpecial Weather StatementRNKRockingham32 min
Aug 14, 2:52 PM EDTSevere Thunderstorm WarningRNKSurry, Wilkes38 min
Aug 14, 3:13 PM EDTAreal Flood AdvisoryRNKSurry, Wilkes3 hr
Aug 14, 3:32 PM EDTSpecial Weather StatementRNKSurry28 min
Aug 14, 4:14 PM EDTSpecial Weather StatementRNKStokes31 min
Aug 14, 5:08 PM EDTSpecial Weather StatementRNKStokes37 min
Aug 14, 5:12 PM EDTSpecial Weather StatementRNKCaswell33 min
Aug 14, 5:14 PM EDTSpecial Weather StatementRNKRockingham31 min
Aug 14, 5:22 PM EDTSpecial Weather StatementRNKAlleghany23 min
Aug 14, 5:49 PM EDTSpecial Weather StatementRNKRockingham26 min
Aug 14, 5:53 PM EDTAreal Flood AdvisoryRNKRockingham, Stokes3 hr
Aug 14, 6:17 PM EDTSpecial Weather StatementRNKRockingham28 min
Aug 13, 8:52 PM EDTSpecial Weather StatementRNKMercer38 min

Nearby

Special Weather Statements in Virginia, 2021Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.